# SDR ASOA200801498

- Difficulty date: November 13, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 13,082 hours, 10,806 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR BEAM AFT BOTTOM ANGLE AT THE REAR PRESSURE BULKHEAD IS CRACKED .5 INCH LONG IN O/B RADIUS.  REMOVED CRACKED BRACKET FROM CARGO DOOR BEAM/AFT BULKHEAD.  LOCATED, DRILLED & INSTALLED NEW SERVICEABLE BRACKET.  ALL WORK PERFORMED IAW SRM 51-42-21.
